# SDR DXTA201710300001

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0041
- Aircraft time: 1,045 hours, 677 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Duct
- Part number: 741453159
- Condition: Damaged
- Location: Apu
- Part time: 1,045 hours, 677 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT COULD NOT CONTROL TEMPERATURES,  GOT HOT,  THEN A BURNING ODOR,  ON TOUCH DOWN THE ACM TEMP EICAS MESSAGE WAS DISPLAYED.  FOUND APU RESTRICTOR DAMAGED. REPLACED DUCT, COUPLINGS AND O-RINGS.
